Alert archive / Mississippi / Tornado Warnings in 2010

Tornado Warning 33, NWS Jackson, MS

April 24, 2010Kemper County, Noxubee County, Winston County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 24, 2010, 5:07 PM CDT for Kemper County, Noxubee County, Winston County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2010, 5:07 PM CDT (22:07 UTC)
Expired
Apr 24, 2010, 5:46 PM CDT
In force
39 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Kemper County, MS, Noxubee County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 113 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 11:31 AM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1759 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
2.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WFUS54 KJAN 242207
TORJAN
MSC069-103-159-242300-
/O.NEW.KJAN.TO.W.0033.100424T2207Z-100424T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF PRESTON...
  WESTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHEASTERN WINSTON COUNTY IN EAST CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF NANIH WAIYA...

* UNTIL 600 PM CDT

* AT 507 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PRESTON
  MOVING NORTHEAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  GHOLSON BY 515 PM CDT...
  GHOLSON BY 520 PM CDT...
  MASHULAVILLE BY 525 PM CDT...
  MACON BY 535 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN MISSISSIPPI.

&&

LAT...LON 3293 8846 3281 8891 3293 8891 3293 8892
      3292 8893 3292 8895 3301 8900 3322 8858
TIME...MOT...LOC 2207Z 242DEG 39KT 3291 8887

$$

COHEN
3 follow-up statements
263 
WWUS54 KJAN 242222
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT SAT APR 24 2010

MSC069-159-242232-
/O.CAN.KJAN.TO.W.0033.000000T0000Z-100424T2300Z/
KEMPER MS-WINSTON MS-
522 PM CDT SAT APR 24 2010

...THE TORNADO WARNING FOR SOUTHEASTERN WINSTON AND NORTHWESTERN
KEMPER COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN MISSISSIPPI.

LAT...LON 3293 8846 3292 8849 3293 8850 3293 8881
      3311 8881 3322 8858
TIME...MOT...LOC 2222Z 242DEG 39KT 3299 8870

$$

MSC103-242300-
/O.CON.KJAN.TO.W.0033.000000T0000Z-100424T2300Z/
NOXUBEE MS-
522 PM CDT SAT APR 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WESTERN
NOXUBEE COUNTY...

AT 522 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR GHOLSON MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  SHUQUALAK BY 530 PM CDT...
  MACON BY 535 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN MISSISSIPPI.

&&

LAT...LON 3293 8846 3292 8849 3293 8850 3293 8881
      3311 8881 3322 8858
TIME...MOT...LOC 2222Z 242DEG 39KT 3299 8870

$$

COHEN
495 
WWUS54 KJAN 242227
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT SAT APR 24 2010

MSC103-242300-
/O.CON.KJAN.TO.W.0033.000000T0000Z-100424T2300Z/
NOXUBEE MS-
527 PM CDT SAT APR 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR WESTERN
NOXUBEE COUNTY...

AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR GHOLSON MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  MACON BY 535 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN MISSISSIPPI.

&&

LAT...LON 3293 8846 3292 8849 3293 8850 3293 8881
      3311 8881 3322 8858
TIME...MOT...LOC 2227Z 242DEG 39KT 3302 8864

$$

COHEN
585 
WWUS54 KJAN 242246
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
546 PM CDT SAT APR 24 2010

MSC103-242256-
/O.CAN.KJAN.TO.W.0033.000000T0000Z-100424T2300Z/
NOXUBEE MS-
546 PM CDT SAT APR 24 2010

...THE TORNADO WARNING FOR WESTERN NOXUBEE COUNTY IS CANCELLED...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED AND HAS 
MOVED OUT OF THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SATURDAY EVENING
FOR NORTHEASTERN MISSISSIPPI.

LAT...LON 3293 8846 3292 8849 3293 8850 3293 8881
      3311 8881 3322 8858
TIME...MOT...LOC 2246Z 242DEG 39KT 3312 8842

$$

COHEN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 24, 4:27 PM CDT, 40 minutes earlier.

Area forecast discussion, Apr 24, 4:27 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT SAT APR 24 2010

...SEVERE WEATHER RISK DIMINISING STEADILY FROM THE WEST AND
EVENTUALLY WILL IN EAST MISSISSIPPI...

.DISCUSSION...SHORT TERM(TONIGHT THROUGH MONDAY)...DRY LINE ADVANCING
ACROSS ERN MS AND RISK FOR ADDITIONAL SUPERCELLS SHIFTING CLOSER TO
THE ALABAMA BORDER AT THIS TIME. SEVERAL DAMAGING CELLS STILL MOVING
THROUGH THE EAST CENTRAL COUNTIES FROM COLUMBUS TO PHILADELPHIA HEADING
ENE WHILE SEVERE RISK ENDING ALONG A STARKVILLE TO CARTHAGE TO PRENTISS
LINE WWD. RISK FOR MORE SEVERE SUPERCELLS WILL CONTINUE THROUGH ABOUT
SUNDOWN IN FAR ERN MS AND HAVE REVAMPED HAZARDS AGAIN TO PUSH HIGHEST
RISKS EWD FOR THE NEXT SEVERAL HOURS. STILL HOPE TO HAVE THE WW95
ENDED BY AROUND 6 PM IF CURRENT TRENDS CONTINUE TO HOLD UP.

SUNDAY WILL BE WARM AND DRY WITH AFTERNOON HIGHS JUST ABOVE NORMAL.
DRIER WSW/NW FLOW MAY SEE A FEW LINGERING STRATOCU WRAP INTO THE NRN
PORTIONS OF THE CWFA. THE MAIN SURFACE COLD FRONT WILL SINK IN FROM
THE N AS THE FIRST IN THE SERIES OF SHORTWAVES DROPS THROUGH SUNDAY
NIGHT. A FEW SPRINKLES WILL BE POSSIBLE SUNDAY NIGHT WITH THE FRONT
BUT WILL NOT MENTION AS YET AS DEEP MOISTURE REMAINS LIMITED.

HIGHER PRESSURE BEGINS BUILDING IN FROM THE NORTHWEST MONDAY AS CAA
SETTLES IN FOR ONLY ABOUT 24 HOURS. THE COOLER AIR SHOULD BE AT A
PEAK TUESDAY AFTERNOON INTO THE NIGHT TIME WHEN TEMPS HOLD ABOUT 5-10F
BELOW NORMAL. MAV MOS AND ENSEMBLE MEANS VERY CLOSE TO ONE ANOTHER
AND WERE GENERALLY ACCEPTED./40/

PREV DISCUSSION...LONG TERM(TUESDAY NIGHT THROUGH NEXT SATURDAY)...
ALTHOUGH THE LARGE NEARLY STACKED LOW PRESSURE SYSTEM WILL BE
CROSSING THE OHIO VALLEY LATER MONDAY...ANOTHER COLD FRONT/TROUGH
CROSSES OUR CWA MONDAY NIGHT BEING REINFORCED BY NWLY FLOW ALOFT.
THOSE NW WINDS WILL CONTINUE UNTIL THURSDAY AND BRING AT LEAST THREE
SIGNIFICANT SHORTWAVES ACROSS OUR CWA BEFORE THURSDAY AS WELL. THE
FRONTAL PASSAGE EXPECTED MONDAY NIGHT AND THE SLIGHTLY COOLER NWLY
FLOW BEHIND THE COLD FRONT WILL DROP TEMPERATURES SEVERAL DEGREES
COOLER. THE 00Z GFS... SREF AND ECMWF SQUEEZE OUT A LITTLE MORE
PRECIPITATION WITH THIS FRONT. WL CARRY SLIGHT CHANCE POPS NORTH
MONDAY NIGHT/EARLY TUESDAY.

YET A THIRD SHORTWAVE IS PROGGED TO PASS OVER OUR CWA TUESDAY NIGHT
BUT SURFACE HIGH PRESSURE WILL BE WORKING INTO OUR REGION AND THE
SHORTWAVE WILL HAVE LITTLE MOISTURE TO WORK WITH. WL AGAIN CUT THE
GFS GUIDANCE POPS TUESDAY NIGHT. HIGH PRESSURE SURFACE AND ALOFT IS
EXPECTED TO MOVE OVER OUR CWA WEDNESDAY. THE SURFACE HIGH WILL SHIFT
EAST OF OUR CWA THURSDAY WHILE THE UPPER LEVEL RIDGE AXIS WILL BE
SLOWER TO SHIFT EAST. DRY WEATHER AND A WARMING TREND WILL BE THE
RESULT WEDNESDAY UNTIL FRIDAY. BOTH THE GFS AND ECMWF SHOW ANOTHER
LARGE CLOSED LOW NEARING THE FOUR CORNERS REGION FRIDAY MORNING. THE
ECMWF BRINGS RAIN BACK INTO OUR CWA FASTER THAN THE GFS FRIDAY BUT IS
MUCH SLOWER WITH THE EASTWARD PROGRESSION OF THE LOW THROUGH THE
WEEKEND. THE GFS IS SHOWING SIGNS OF ANOTHER POSSIBLE ROUND OF SEVERE
WEATHER FOR OUR AREA FRIDAY NIGHT INTO SATURDAY BUT WITH SUCH TIMING
DIFFERENCES WL HOLD OFF ANY MENTION IN THE HWO FOR NOW. /22/40/

&&

.AVIATION...MVFR TO LOCALLY IFR CEILINGS WERE OBSERVED ACROSS EAST
MISSISSIPPI DUE TO STRONG THUNDERSTORMS. SCATTERED SEVERE TSRA
COVERAGE XPCTD TO CONTINUE IN ERN MS UNTIL 6-8 PM. EXPECT VFR CLEARING
CONDITIONS TO SPREAD ACROSS THE REST OF THE REGION FOR THIS EVENING
AS A COLD FRONT SWEEPS EWD THROUGH THE REGION. WINDS WILL SHIFT TO THE
SW-W AFTER FRONTAL PASSAGE...WITH A CONTINUATION OF GUSTY WINDS XPCTD.
VFR SHOULD DOMINATE FOR SUNDAY/SUNDAY NIGHT./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       56  79  55  78 /   9   7  10   9
MERIDIAN      57  82  55  79 /  32   7  11   8
VICKSBURG     56  80  54  78 /   3   7  10   9
HATTIESBURG   58  86  56  82 /  24   7   8   4
NATCHEZ       56  80  55  81 /   3   7   8   4
GREENVILLE    59  77  54  78 /   3   8  13  14
GREENWOOD     57  78  54  76 /  11   9  13  14

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR MSZ030-031-033-
     038-039-045-046-051-052.

LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 24, 3:13 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
313 PM CDT SAT APR 24 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>030-032-
034>037-040>044-047>050-053>055-059>063-252015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-
WASHINGTON-HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-
MADISON MS-LEAKE-WARREN-HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-
SIMPSON-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
313 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND MOST OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NOT EXPECTED FOR THE PERIOD.

MSZ031-033-038-039-045-046-051-052-056>058-064>066-072>074-252015-
LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-NESHOBA-KEMPER-NEWTON-
LAUDERDALE-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
313 PM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY

A SIGNIFICANT AND DANGEROUS OUTBREAK OF SEVERE STORMS IS EXPECTED
ACROSS THE EASTERN PORTION OF THE FORECAST AREA UNTIL SUNSET.
THIS AREA WILL PRIMARILY COVER AN AREA ALONG AND EAST OF A LINE
FROM COLUMBUS TO RALEIGH TO COLUMBIA. THERE EXISTS A HIGH RISK OF
TORNADOES...SOME STRONG AND LONG TRACKED...ALONG WITH THE POTENTIAL
FOR ANY STORM TO PRODUCE GOLF BALL TO BASEBALL SIZED HAIL AND
DAMAGING WIND GUSTS...SOME EXCEEDING 75 MPH.

SCATTERED SUPERCELL THUNDERSTORMS...ALONG WITH SOME BOWING LINE
SEGMENTS...ARE EXPECTED TO CONTINUE UNTIL SUNSET. ALL STORMS SHOULD
MOVE OUT OF EASTERN MISSISSIPPI BY 8 PM OR SO.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THROUGH EARLY THIS EVENING FOR EASTERN
MISSISSIPPI.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

17

In the hours before

Local storm report, Apr 24, 3:43 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
343 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     5 W SHUBUTA             31.86N 88.79W
04/24/2010                   CLARKE             MS   EMERGENCY MNGR

            TREES ACROSS COUNTY ROAD 220. POSSIBLE TORNADO.

&&

JALLEN
Local storm report, Apr 24, 3:46 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
346 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TORNADO          YAZOO CITY              32.86N 90.41W
04/24/2010                   YAZOO              MS   LAW ENFORCEMENT

            *** 2 FATAL, 15 INJ *** SIGNIFICANT STRUCTURAL DAMAGE
            WITH MULTIPLE INJURIES REPORTED...UPDATE...LOCAL
            OFFICIALS REPORT CONFIRMED CASUALTIES OF 2 FATALITIES AND
            15 INJURIES WITH SEARCH AND RESCUE STILL ONGOING

&&
Local storm report, Apr 24, 3:55 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     TSTM WND DMG     7 SSE ROCK HILL         30.99N 89.26W
04/24/2010                   FORREST            MS   EMERGENCY MNGR

            COUPLE TREES DOWN ACROSS A ROAD AROUND THE CARNES.
            POSSIBLE TORNADO.

&&

JALLEN
Local storm report, Apr 24, 4:02 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
402 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             2 E PEARL RIVER         32.79N 89.21W
04/24/2010  M1.00 INCH       NESHOBA            MS   EMERGENCY MNGR

            NICKEL TO QUARTER SIZED HAIL ALONG HIGHWAY 16.

&&
Local storm report, Apr 24, 4:15 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             BETHEDEN                33.22N 88.94W
04/24/2010  E1.00 INCH       WINSTON            MS   LAW ENFORCEMENT

&&

JALLEN
Local storm report, Apr 24, 4:51 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
451 PM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             6 S NEW HOPE            33.36N 88.32W
04/24/2010  E2.50 INCH       LOWNDES            MS   PUBLIC

            TENNIS BALL SIZED HAIL REPORTED SOUTH OF NEW HOPE.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:07 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston38 min
Apr 24, 1:28 AM CDTSevere Thunderstorm WarningJANClay17 min
Apr 24, 3:20 AM CDTSevere Thunderstorm WarningJANLowndes13 min
Apr 24, 3:31 AM CDTWind AdvisoryJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 24 more13 hr
Apr 24, 3:37 AM CDTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 14 more12 hr
Apr 24, 5:57 AM CDTSevere Thunderstorm WarningJANMarion33 min
Apr 24, 6:16 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Lamar44 min
Apr 24, 6:51 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower39 min
Apr 24, 6:59 AM CDTSevere Thunderstorm WarningJANCovington, Jones33 min
Apr 24, 7:13 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lawrence, Lincoln47 min
Apr 24, 7:42 AM CDTTornado WarningJANBolivar63 min
Apr 24, 7:56 AM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Rankin, Simpson, Smith64 min
Apr 24, 8:07 AM CDTTornado WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith68 min
Apr 24, 8:59 AM CDTTornado WarningJANClarke, Jasper, Lauderdale, Newton, Scott, Smith61 min
Apr 24, 9:06 AM CDTRiver Flood WarningJANAttala, Holmes15 days
Apr 24, 9:38 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jefferson Davis, Jones, Lamar, Marion52 min
Apr 24, 9:47 AM CDTSevere Thunderstorm WarningJANForrest, Lamar58 min
Apr 24, 9:49 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale41 min
Apr 24, 9:55 AM CDTTornado WarningJANLauderdale35 min
Apr 24, 10:08 AM CDTTornado WarningJANJones23 min
Apr 24, 10:12 AM CDTTornado WarningJANForrest28 min
Apr 24, 10:22 AM CDTFlash Flood WarningJANJones113 min
Apr 24, 10:48 AM CDTSevere Thunderstorm WarningJANIssaquena42 min
Apr 24, 10:57 AM CDTTornado WarningJANIssaquena, Sharkey, Warren48 min
Apr 24, 10:59 AM CDTTornado WarningJANClarke46 min
Apr 24, 11:34 AM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey, Sunflower, Washington56 min
Apr 24, 11:36 AM CDTTornado Warning EmergencyJANIssaquena, Sharkey, Warren, Yazoo54 min
Apr 24, 12:03 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster42 min
Apr 24, 12:11 PM CDTTornado Warning EmergencyJANAttala, Holmes, Madison, Yazoo64 min
Apr 24, 12:45 PM CDTTornado Warning EmergencyJANAttala, Carroll, Choctaw, Holmes, Montgomery60 min
Apr 24, 1:24 PM CDTTornado WarningJANChoctaw, Clay, Oktibbeha, Webster, Winston55 min
Apr 24, 2:00 PM CDTTornado WarningJANClay, Lowndes, Oktibbeha60 min
Apr 24, 2:25 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston50 min
Apr 24, 2:33 PM CDTTornado WarningJANAttala, Choctaw, Winston36 min
Apr 24, 2:36 PM CDTSevere Thunderstorm WarningJANClay, Oktibbeha24 min
Apr 24, 2:55 PM CDTTornado WarningJANChoctaw, Noxubee, Oktibbeha, Winston37 min
Apr 24, 2:58 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston62 min
Apr 24, 3:07 PM CDTTornado WarningJANAttala, Leake, Neshoba, Winston68 min
Apr 24, 3:23 PM CDTSevere Thunderstorm WarningJANWinston52 min
Apr 24, 3:26 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha49 min
Apr 24, 3:39 PM CDTSevere Thunderstorm WarningJANLowndes, Oktibbeha51 min
Apr 24, 3:50 PM CDTTornado WarningJANNoxubee55 min
Apr 24, 3:56 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Noxubee34 min
Apr 24, 4:07 PM CDTTornado WarningJANKemper, Neshoba, Winston38 min
Apr 24, 4:16 PM CDTTornado WarningJANLowndes35 min
Apr 24, 4:29 PM CDTTornado WarningJANKemper, Noxubee, Winston61 min

Nearby

Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.